Nonlinear problem of water-permeability with incomplete water-saturation
Doklady Akademii Nauk, Tome 272 (1983) no. 3, pp. 567-570
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_3_a12,
author = {Z. G. Ter-Martirosyan and I. I. Demin and E. A. Demina},
title = {Nonlinear problem of water-permeability with incomplete water-saturation},
journal = {Doklady Akademii Nauk},
pages = {567--570},
year = {1983},
volume = {272},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_3_a12/}
}
TY - JOUR AU - Z. G. Ter-Martirosyan AU - I. I. Demin AU - E. A. Demina TI - Nonlinear problem of water-permeability with incomplete water-saturation JO - Doklady Akademii Nauk PY - 1983 SP - 567 EP - 570 VL - 272 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1983_272_3_a12/ LA - ru ID - DAN_1983_272_3_a12 ER -
Z. G. Ter-Martirosyan; I. I. Demin; E. A. Demina. Nonlinear problem of water-permeability with incomplete water-saturation. Doklady Akademii Nauk, Tome 272 (1983) no. 3, pp. 567-570. http://geodesic.mathdoc.fr/item/DAN_1983_272_3_a12/